Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aghaigh Dearg

Veteran Member
  • Total Reviews

    0
  • Content Count

    766
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Aghaigh Dearg

  • Rank
    also answers to AggaDagga and Ike Derog
  • Birthday 10/31/1984

Profile Information

  • Gender
    Female
  • Location
    Ireland

Recent Profile Visitors

8846 profile views
  1. And the second pack is done. Had to go get measured for a bra, Ive gone up two cup sizes!!! Very new experience this! Aside from that, well its going ok, the bloating has calmed down big time which is fantastic. The hair growth is easing a tiny bit, which is lovely! The appetite has definitely increased, which is tough to deal with, I have to be careful and try and limit myself which is difficult when my tummy is protesting for more food! But very anxious to avoid weight gain! And so, most imp
  2. I finish my first pack today! And apart from the bloating, the shakes, random spotting and the sore breasts what has Dianette ever done for me then??? Well, not much so far, tho the gynocologist did say it would take at least six months to see a difference. The boyfriend and the mammy both claim my skin is getting better, but these are two very biased views so Im not taking them to heart too much. Certainly I dont have a monthly breakout. Though with the fun of PCOS my monthly was more like e
  3. I moved this topic to the Prescription acne boards as your query probably relates more to the aetin-a then moisturiser. The announcement and feedback board is for website related queries not acne.
  4. Not at all. I went the gynie for an unrelated matter and during the discussion mentioned irregular periods. She could see I had acne and that other PCOS joy, hirsutism. said its probably PCOS, still waiting on blood tests and ultrasound though (thank you GP!) My acne was most definitely hormonal as it got really really bad whenever my period decided to turn up. Could cope with it in between but its moved from being little whiteheads to nastier more painful stuff in last year or so. That was
  5. Im glad your going to talk to your derm missy.miss. For what its worth my nausea cleared up after about a week.
  6. Birth control pills are available on prescription and for very good reason. You need to see a doctor if your considering them. Also read the pinned thread at the top of this board about illegal prescriptions.
  7. Moved this topic to the Hormonal Treatments board.
  8. Well nearly 2 weeks in and thankfully the shakes are long gone. Didnt enjoy those at all. With regards to skin my face has been a little haywire, not doing too well, but Im anxious not try anything new topically just yet as I want to see where I stand with the pill first. So yea bit of redness and the odd spot on my left cheek, left side of chin and right in the centre of my forehead. Im still a mass of clogged pores and would really like to try Dan's AHA but unfortunately my bank balance cant
  9. Thats great that you got a diagnosis bluekit. Thanks for sharing your story, it always good to hear of stories like this. I too am a skinny minny with PCOS and had to go through a bit before a gynie would call it as it is. It seems too many docs think you have fit all the symptoms before when realistically even two should be worthy of investigation.
  10. Ive only been on the pill for a few days missy.miss and Im getting the whole nausea thing aswell, I think it is just an adjustment for your body. But! If you really dont like it, talk to your derm, maybe see if you can get a different pill that suits you better. I know BCP is important with accutane but your derm is the best one to advice you on what to do.
  11. Another thin PCOS person here Amber! Being overweight can be a symptom but tis not the only one by any manner of means. So definitely if you think you show a few signs of it, go back to the doc with and just say "no, I want you to check this out, better to know that its not then have me worry over it right?"
  12. 3 days in. How soon do you notice any side effects does anyone know? Going to read up on that one because I have a slight case of the shakes and not too sure if thats to be expected. Other than that, not much going on, 3 days is a little too soon to blame anything on the pill skin wise I reckon. The skin is recovering from the monthly breakout, lots of red marks. Have a few clogged pores on my left cheek and one of those nasty sore spots appeared on my forehead yesterday. Made my head ache it w
  13. Aw happy happy birthday Dan! You total ledgehammer!!
  14. Hiya folks So Im beginning Dianette today. A huge step as for years I thought I couldnt touch birth control woth a ten foot barge pole (thank you my gp!) Got diagnosed with PCOS and was told I needed to start on the Pill asap. Massively conflicting and hugely confusing for my far too easily muddled brain. Here start taking this thing you've been told is too dangerous for you! Turns out my GP is prone to exageration. There's a history of blood clots in my family but Ive been tested and gotten th
  15. Facebook is a curse at times! I hate when friends put up bad photos of me and am forever de-tagging myself, I really dont care if its rude. If I put up photos I'll only put up the best ones of everyone, not every single photo I have just because I have them.
×